MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE
Model Number INTELLIVUE BIS MODULE
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an m_bis bisx power link indicating that the unit was providing an equipment malfunction and no longer providing accurate readings.The device was not in clinical use at the time the issue was discovered.There was no adverse event or harm reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) worked with the customer biomed, and the issue was able to be replicated.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty bis power link.The issue was resolved by a replacement bis power link and also a bis cable being ordered and sent to the customer.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
BIS MODULE
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25306719
Report Number9610816-2026-101042
Device Sequence Number15779622
Product Code OWL
UDI-Device Identifier00884838051515
UDI-Public(01)00884838051515
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K003038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE BIS MODULE
Device Catalogue Number453564453711
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown